Items where Research Group is "Computational biology of RNA

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | C | D | H | K
Number of items: 12.

B

Bandelt, H.-J., Huber, K. T. and Moulton, V. (2002) Quasi-median graphs from sets of partitions. Discrete Applied Mathematics, 122 (1-3). pp. 23-35. ISSN 0166-218X

Bryant, D. and Moulton, V. (2002) NeighborNet: an agglomerative method for the construction of planar phylogenetic networks. In: Algorithms in Bioinformatics. Lecture Notes in Computer Science, 2452 . Springer Berlin / Heidelberg, ITA, pp. 375-391. ISBN 978-3-540-44211-0

C

Cieslik, D., Dress, A., Huber, K. T. and Moulton, V. (2002) Embedding Complexity and Discrete Optimization I: A New Divide and Conquer Approach to Discrete Optimization. Annals of Combinatorics, 6 (3-4). pp. 257-273. ISSN 0218-0006

Cieslik, D., Dress, A., Huber, K. T. and Moulton, V. (2002) Embedding complexity and discrete optimization II: A dynamical programming approach to the Steiner-Tree Problem. Annals of Combinatorics, 6 (3-4). pp. 275-283. ISSN 0218-0006

D

Dress, A., Huber, K. T. and Moulton, V. (2002) Antipodal metrics and split systems. European Journal of Combinatorics, 23 (2). pp. 187-200. ISSN 0195-6698

Dress, A., Huber, K. T. and Moulton, V. (2002) An explicit computation of the injective hull of certain finite metric spaces in terms of their associated Buneman complex. Advances in Mathematics, 168 (1). pp. 1-28. ISSN 0001-8708

Dress, A., Koolen, J. H. and Moulton, V. (2002) On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics, 23 (5). pp. 549-557. ISSN 0195-6698

H

Holland, B. R., Huber, K. T., Dress, A. and Moulton, V. (2002) δ Plots: A Tool for Analyzing Phylogenetic Distance Data. Molecular Biology and Evolution, 19 (12). pp. 2041-2059. ISSN 0737-4038

Huber, K. T., Langton, M., Penny, D., Moulton, V. and Hendy, M. (2002) Spectronet: A package for computing spectra and median networks. Applied Bioinformatics, 1 (3). pp. 159-161. ISSN 1175-5636

Huber, K. T. and Moulton, V. (2002) The relation graph. Discrete Mathematics, 244 (1-3). pp. 153-166. ISSN 0012-365X

K

Koolen, J. and Moulton, V. (2002) Hyperbolic bridged graphs. European Journal of Combinatorics, 23 (6). pp. 683-699. ISSN 0195-6698

Koolen, J. and Moulton, V. (2002) On a conjecture of Bannai and Ito: There are finitely many distance-regular graphs with degree 5, 6 or 7. European Journal of Combinatorics, 23 (8). pp. 987-1006. ISSN 0195-6698

This list was generated on Thu Apr 9 02:31:09 2020 BST.